Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

An extension of the table of the Toronto function


Author: A. H. Heatley
Journal: Math. Comp. 19 (1965), 118-123
MSC: Primary 33.20; Secondary 65.05
MathSciNet review: 0171946
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Airey, "Report of the mathematical tables committee," Annual Report, British Association for the Advancement of Science, 1926.
  • [2] B. C. Carlson, "Self-energy and potential of an ellipsoidal charge distribution," Semi-Annual Summary Research Report in Physics, Iowa State University, January-June, 1959.
  • [3] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, Vol. I, II, 2nd ed., published for Scientific Computing Service, Ltd., London by AddisonWesley, Reading, Mass., 1962. MR 26 #365a, b.
  • [4] A. H. Heatley, A short table of the Toronto function, Trans. Roy. Soc. Canada Sect. III. 37 (1943), 13–29. MR 0010055 (5,245a)
  • [5] William Horenstein, "Tables of the confluent hypergeometric function $ F(n/2,1/2;x)$ and related functions," Nat. Bur. Standards Appl. Math. Ser. No. 3, U. S. Government Printing Office, Washington, 1949.
  • [6] A. D. MacDonald, Properties of the confluent hypergeometric function, J. Math. Physics 28 (1949), 183–191. MR 0032050 (11,246d)
  • [7] A. D. MacDonald, Tables of the function 𝑒^{-𝛼𝑧/𝛾}𝑀(𝛼;𝛾;𝑧), Canadian J. Research. Sect. A. 28 (1950), 175–179. MR 0037060 (12,207g)
  • [8] Tables of Whittaker functions, Numerical Computation Bureau, Tokyo, Rep. No. 8, The Tsuneta Yano Memorial Society, Tokyo, 1954. MR 0063756 (16,175a)
  • [9] L. J. Slater, Confluent hypergeometric functions, Cambridge University Press, New York, 1960. MR 0107026 (21 #5753)
  • [10] A. Wagner, "Theorie der Boigheit und der Haufigkeitsverteilung von Windstärke und Windrichtung," Gerlands Beitrage zur Geophysik, v. 24, 1929-30, p. 386-436.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.20, 65.05

Retrieve articles in all journals with MSC: 33.20, 65.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0171946-4
PII: S 0025-5718(1965)0171946-4
Article copyright: © Copyright 1965 American Mathematical Society